American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Arun Vinayak Jategaonkar. Endomorphism rings of torsionless modules . Trans. Amer. Math. Soc. 161 (1971) 457-466. MR 0284464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Roger Ware. Endomorphism rings of projective modules . Trans. Amer. Math. Soc. 155 (1971) 233-256. MR 0274511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. N. Winton. On the derived quotient module . Trans. Amer. Math. Soc. 154 (1971) 315-321. MR 0276268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. R. Colby and E. A. Rutter. Generalizations of ${\rm QF}-3$ algebras . Trans. Amer. Math. Soc. 153 (1971) 371-386. MR 0269686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joe W. Fisher. Decomposition theories for modules . Trans. Amer. Math. Soc. 145 (1969) 241-269. MR 0252436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Spencer E. Dickson. Correction and addendum to: ``On algebras of finite representation type'' . Trans. Amer. Math. Soc. 144 (1969) 565-568. MR 0249465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Spencer E. Dickson. On algebras of finite representation type . Trans. Amer. Math. Soc. 135 (1969) 127-141. MR 0237558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eben Matlis. The decomposability of torsion free modules of finite rank . Trans. Amer. Math. Soc. 134 (1968) 315-324. MR 0230757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ian G. Connell. Some ring theoretic Schr\"oder-Bernstein theorems . Trans. Amer. Math. Soc. 132 (1968) 335-351. MR 0222113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Irving Reiner. Integral represetation algebras . Trans. Amer. Math. Soc. 124 (1966) 111-121. MR 0202863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lawrence S. Levy. Decomposing pairs of modules . Trans. Amer. Math. Soc. 122 (1966) 64-80. MR 0194467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. W. Curtis and J. P. Jans. On algebras with a finite number of indecomposable modules . Trans. Amer. Math. Soc. 114 (1965) 122-132. MR 0178012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hiroyuki Tachikawa. On dominant dimensions of ${\rm QF}$-3 algebras . Trans. Amer. Math. Soc. 112 (1964) 249-266. MR 0161888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J.-M. Maranda. Injective structures . Trans. Amer. Math. Soc. 110 (1964) 98-135. MR 0163937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Manabu Harada. Hereditary orders . Trans. Amer. Math. Soc. 107 (1963) 273-290. MR 0151489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. P. Jans. On finitely generated modules over Noetherian rings . Trans. Amer. Math. Soc. 106 (1963) 330-340. MR 0142585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John A. Riley. Axiomatic primary and tertiary decomposition theory . Trans. Amer. Math. Soc. 105 (1962) 177-201. MR 0141683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. G. Leavitt. The module type of a ring . Trans. Amer. Math. Soc. 103 (1962) 113-130. MR 0132764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hyman Bass. Torsion free and projective modules . Trans. Amer. Math. Soc. 102 (1962) 319-327. MR 0140542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hyman Bass. Finitistic dimension and a homological generalization of semi-primary rings . Trans. Amer. Math. Soc. 95 (1960) 466-488. MR 0157984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia